MAUDE Adverse Event Report: IMRIS IMAGING, INC. ORT200 TABLE; OPERATING ROOM TABLE

IMRIS IMAGING, INC. ORT200 TABLE; OPERATING ROOM TABLE
Model Number ORT200
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The imris field service engineer isolated the cause to an actuator component within the table's rotational locking mechanism.The field engineer rotated the table and re-engaged the locking mechanism, which successfully locked the table position.End user was informed of the finding and the actuator component is in process of being replaced.An internal corrective action has been initiated by the manufacturer to further address this issue.
 
Event or Problem Description
During the one(1) year preventative maintenance (pm), the manufacturer's field service engineer reported the rotational lock on the ort200 operating room table was struggling to obtain the lock status.There was no patient involvement.

Brand Name
ORT200 TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer (Section G)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
stacy kramer
1230 chaska creek way
suite 100
chaska, MN 55318
7632036338
MDR Report Key23383734
Report Number3010326005-2025-00003
Device Sequence Number18315260
Product Code KXJ
UDI-Device Identifier00857534006349
UDI-Public(01)00857534006349(11)20151125
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT200
Device Catalogue Number114148-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown